Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hilbert space is homeomorphic to the countable infinite product of lines

Author: R. D. Anderson
Journal: Bull. Amer. Math. Soc. 72 (1966), 515-519
MathSciNet review: 0190888
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Topological properties of the Hilbert Cube and the infinite product of open intervals, Trans. Amer. Math. Soc. (to appear). MR 205212
  • 2. S. Banach, Théorie des opérations linéaires. Monografie Matematyczne, Warsaw, 1932.
  • 3. C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 55 (1965), 251-288. MR 178322
  • 4. C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of F-spaces, Gauthier-Villars, Bull. Acad. Polon. Sci. Ser Sci. Math. Astr. Phys. 10 (1962), 265-270. MR 139917
  • 5. M. Fréchet, Les éspaces abstraits, Paris, 1928.
  • 6. M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk. SSSR (to appear).

Additional Information